# SDR 96FDEA00754

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Lug
- Part number: 65162267A
- Condition: Corrosion
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0381 AND 004, NR 2 K-FLAP O/B HINGE LUG O/B UPPER BOLT HAS CORROSION AROUND IT.  REPLACED NR 2 K-FLAP PER FEDEX MM 27-81-01, DUE TO CORROSION BEING EXCESSIVE.
